# SDR 98ZZZX4798

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N902VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2128
- Engine: Lyc O540E4C5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6351
- Condition: Damaged
- Location: Rt Engine
- Part time: 9,710 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED HIGH OIL TEMPERATURE.  OIL FILTER REMOVED AND FOUND METAL PARTICLE CONTAMINATION.  MAGNETOS REMOVED AND FOUND MAGNETO IMPULSE COUPLING PIN BROKEN.  METAL PARTICLES CONTAMINATED ENGINE.  ENGINE REMOVED TO REPAIR OR OVERHAUL.
